Unified $(\alpha,\beta)$-flows on triangulated manifolds with two and three dimensions
Bull. Korean Math. Soc. 2017 Vol. 54, No. 4, 1361-1371
Published online July 31, 2017
Huabin Ge and Ming Li
Beijing Jiaotong University, Chinese Academy of Sciences
Abstract : In this paper, we introduce a framework of $(\alpha,\beta)$-flows on triangulated manifolds with two and three dimensions, which unifies several discrete curvature flows previously defined in the literature.
Keywords : circle packing metric, discrete Ricci flow, $(\alpha,\beta)$-flows, tri\-angulation
MSC numbers : 68U05, 65D17
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd